# SDR WWMA9800001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED ON TAKEOFF, ABORTED TAKEOFF.  MAINTENANCE FOUND BOTH CARGO SMOKE DETECTORS DIRTY AND THE AFT DETECTOR INTERMITTENTLY WOULD NOT TEST.  REPLACED BOTH CARGO SMOKE DETECTORS.
